# SDR SWAA2024070301009

- Difficulty date: June 12, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 26,467 hours, 13,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 951 Rbl 50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CABIN WET AREA FLOOR SUPPORT INTERCOSTAL @ RBL 50 STA 951 MKD DOT<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AT STA 951 RBL 50 REF B 737-800 SRM 51-40-02-0G-0;[02] CORRECTION STEP 1 DWN # 147A5650;[03] VERIFIED STEP 1 AND 2.  AUDIT C/W REF MPM 52.02.02
